# SDR YENA20140904176

- Difficulty date: September 4, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N296JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000219
- Aircraft time: 17,283 hours, 10,547 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Pressure Switch
- Part number: 341D8001503
- Part serial: 1708
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 505 hours, 338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO A NR 2 ENGINE LOW FUEL PRESSURE CAS MESSAGE ALONG WITH A FUEL FEED 2 FAULT.  AFTER RUNNING BOTH QRH PROCEDURES BOTH MESSAGES EXTINGUISHED AND FUEL SYSTEM RETURNED TO NORMAL.  R & R ENG NR 2 FUEL LOW PRESSURE SWITCH IAW AMM 73-31-01 & EMM 71-00-73.  OPS AND LEAK CHECKED GOOD.
